+91 8617752708

2015 - Volume 9 [Issue 5]

Contents

Original-research-article

Inconsistent Countable Set in Second Order ZFC and Nonexistence of the Strongly Inaccessible Cardinals

 

Jaykov Foukzon1*
1Center for Mathematical Sciences, Israel Institute of Technology, Haifa, Israel.

 

Article Information
Editor(s):
(1) Wei Wu, Applied Mathematics Department, Dalian University of Technology, China.
(2) Sheng Zhang, Department of Mathematics, Bohai University, Jinzhou, China.
Reviewers:
(1) Anonymous, Technical School Centre of Maribor, Slovenia.
(2) Anonymous, COMSATS Institute of Information Technology, Pakistan.
(3) Anonymous, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana.
(4) Cenap zel, AB Department of Math Bolu, Turkey.
Complete Peer review History: http://www.sciencedomain.org/review-history/9622

 

[Abstract]    Full Article - PDF    Page 380-393

DOI : 10.9734/BJMCS/2015/16849

Review History


Original-research-article

Filter Based Feature Selection for Automatic Detection of Erythemato-squamous Diseases

 

A. H. El-Baz1*

1Department of Mathematics, Faculty of Science, Damietta University, New Damietta, Egypt.

 

Article Information
Editor(s):
(1) Dariusz Jacek Jakóbczak, Chair of Computer Science and Management in this department, Technical University of Koszalin, Poland.
(2) Tian-Xiao He, Department of Mathematics and Computer Science,Illinois Wesleyan University, USA.
Reviewers:
(1) Anonymous, Al-Zaytoonha University, Jordan.
(2) Anonymous, Fuzhou University, China.
(3) Anonymous, Rzeszów University of Technology, Poland.
(4) Anonymous, Universiti Sains Malaysia, Malaysia.
Complete Peer review History: http://www.sciencedomain.org/review-history/9623

 

[Abstract]    Full Article - PDF    Page 394-406

DOI : 10.9734/BJMCS/2015/17618

Review History


Original-research-article

Distribution Solutions for Impulsive Evolution Partial Dierential Equations

 

E. E. Ndiyo1*, J. J. Etuk2 and U. S. Jim3
1Department of Mathematics and Statistics, University of Uyo, P.M.B. 1017, Uyo, Nigeria.

 

Article Information
Editor(s):
(1) Sheng Zhang , Department of Mathematics, Bohai University, Jinzhou, China.
Reviewers:
(1) Anonymous, Nigeria.
(2) Anonymous, Egypt.
Complete Peer review History: http://www.sciencedomain.org/review-history/9624

 

[Abstract]    Full Article - PDF    Page 407-417

DOI : 10.9734/BJMCS/2015/8209

Review History


Original-research-article

A Parabolic Transform and Some Stochastic Ill-Posed Problems

 

Mahmoud M. El-Borai1* and Khairia El-Said El-Nadi1
1Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt.

 

Article Information
Editor(s):
(1) Farouk Yalaoui, Department of Industrial Systems Engineering, Troyes University of Technology, France.
Reviewers:
(1) Sheu G. Y, Accounting and Information Systems, Chang-Jung Christian University, Taiwan.
(2) Anonymous, Egypt.
Complete Peer review History: http://www.sciencedomain.org/review-history/9625

 

[Abstract]    Full Article - PDF    Page 418-426

DOI : 10.9734/BJMCS/2015/18587

Review History


Original-research-article

The Concept of Multiset Category

 

Ahmed I. Isah1* and Y. Tella2
1Department of Mathematics, Ahmadu Bello University, Zaria, Nigeria.
2Department of Mathematical Sciences, Kaduna State University, Kaduna, Nigeria.

 

Article Information
Editor(s):
(1) Anonymous.
(2) Tian-Xiao He, Department of Mathematics and Computer Science, Illinois Wesleyan University, USA.
Reviewers:
(1) P. A. Ejegwa, Department of Math/Statistics/Computer Science, University of Agriculture-Makurdi, Nigeria.
(2) Francisco Bulnes, Department in Mathematics and Engineering, Technological Institute of High Studies of Chalco, Chalco, Mexico.
Complete Peer review History: http://www.sciencedomain.org/review-history/9626

 

[Abstract]    Full Article - PDF    Page 427-437

DOI : 10.9734/BJMCS/2015/18415

Review History


Original-research-article

A New Definition of Limit of Periodic Function and Periodic g-Contractive Mapping at Infinity

 

Tian-Quan Yun1*
1School of Civil Engineering and Transportation, South China University of Technology, Guangzhou, 510641, P.R. China.

 

Article Information
Editor(s):
(1) Sergio Serrano , Department of Applied Mathematics, University of Zaragoza, Spain.
Reviewers:
(1) Choonkil Park, Department of Mathematics, Hanyang University, Republic of Korea.
(2) J. A. Tenreiro Machhado, Dept. of Electrical Engineering, Institute of Engineering (ISEP), Polytechnic of Porto, Portugal.
(3) Anonymous, Sastra University, India.
(4) Leonardo Simal Moreira, Centro Universitário de Volta Redonda, Brazil.
(5) Anonymous, HITEC University Taxila, Pakistan.
Complete Peer review History: http://www.sciencedomain.org/review-history/9663

 

[Abstract]    Full Article - PDF    Page 438-445

DOI : 10.9734/BJMCS/2015/18768

Review History


Short Research Article

Derivatives Involving I-Function of Two Variables and General Class of Polynomials

 

Y. Pragathi Kumar1, L. Prakasa Rao2 and B. Satyanarayana2*
1Department of Mathematics, College of Natural and Computational Sciences, Adigrat University, Adigrat, Ethiopia.
2Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar – 522 510, Andhra Pradesh, India.

 

Article Information
Editor(s):
(1) Qiankun Song, Department of Mathematics, Chongqing Jiaotong University, China.
(2) Tian-Xiao He, Department of Mathematics and Computer Science, Illinois Wesleyan University, USA.
Reviewers:
(1) Abdallah Tamerabet, Mathematical department and Industrial Safety Department, BATNA University, Algeria.
(2) Anonymous, Neijiang Normal University, China.
(3) Anonymous, Universidad Michoacana, México.
Complete Peer review History: http://www.sciencedomain.org/review-history/9664

 

[Abstract]    Full Article - PDF    Page 446-452

DOI : 10.9734/BJMCS/2015/17700

Review History

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429